express delivery
Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
img

Dolo 250mg Suspension 60ml

By MICRO LABS
60ml Suspension in Bottle
MRP 45.02
39.6212% OFF
offer_icon
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Dolo 250 MG Description

Dolo 250 Oral Suspension is an analgesic and antipyretic. It is used to provide relief from fever and pain like headache, migraine, nerve pain, toothache, sore throat, and general aches and pains in children. It is also used to relieve the symptoms of cold and flu.

Dolo 250 Oral Suspension contains paracetamol, also known as acetaminophen as its active ingredient. It acts by preventing the release of a chemical substance responsible for controlling pain and body temperature. This medicine is meant to be used only in children.

Shake the bottle well before use. Give Dolo 250 Oral Suspension to your child in the exact dose and duration as prescribed by the doctor. Do not give more than the recommended dose. Before using this medicine, inform the doctor about your child's complete medical history.

modeOfAction

Product Summary

Offer Price₹39.62
You Save₹5.40 (12% on MRP)
ContainsParacetamol / Acetaminophen(250.0 Mg)
TherapyANALGESIC/ANTIPYRETIC
molecules
Check more medicines with composition as Paracetamol / Acetaminophen(250.0 Mg)
uses

Uses of Dolo 250 MG

Dolo 250 Oral Suspension is used to provide relief from fever and pain like headache, migraine, nerve pain, toothache, sore throat, and general aches and pains in children. It is also used to relieve ...
Read more
contraindications

Contraindications of Dolo 250 MG

  • If your child is allergic to paracetamol or any of the ingredients of Dolo 250 Oral Suspension.
  • If you are giving your child any other product that contains paracetamol.
sideEffects

Side effects of Dolo 250 MG

There are very rare chances of getting side effects with paracetamol. However, in rare cases, you may experience skin rash, itching and blisters, allergic reaction and blood-related problems. There is...
Read more
precautionsAndWarnings

Precautions and Warnings of Dolo 250 MG

pregnancy

Pregnancy

Q:
Can I take Dolo Suspension during pregnancy?
A:
Dolo Suspension can be used during pregnancy if the doctor recommends. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
breastfeeding

Breast Feeding

Q:
Can I take Dolo Suspension while breastfeeding?
A:
Dolo Suspension passes into breastmilk in small amount. This medicine can be used during breastfeeding.
driving

Driving

Q:
Can I drive if I have consumed Dolo Suspension?
A:
Dolo Suspension is not likely to affect your ability to drive or use machines.
alcohol

Alcohol

Q:
Can I consume alcohol with Dolo Suspension?
A:
Moderate consumption of alcohol when you are taking Dolo Suspension is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease
  • You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage
  • You are alcoholic or are suffering from chronic malnutrition
directionsForUse

Directions for Use of Dolo 250 MG

  • Give Dolo Suspensionto your child exactly as directed by your doctor.
  • Shake well before use.
  • Use a measuring spoon or cup for the exact quantity.
  • Do not give more than the recommended dose.
storageAndDisposal

Storage and disposal of Dolo 250 MG

  • Store Dolo Suspension below 25°C
  • Protect if from direct sunlight
  • Keep it out of the reach of children
dosage

Dosage of Dolo 250 MG

Overdose

  • Taking Dolo Suspension in high doses may result in serious liver damage.
  • Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.

Missed a Dose

  • If you missed a dose of Dolo Suspension then take it as soon as you remember.
  • Keep a gap of atleast 4-6 hours between this dose and next dose.
  • If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
modeOfAction

Mode of Action of Dolo 250 MG

How Does It Work?

There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Dolo Suspension contains paracetamol which blocks the production of these prostagland...
Read more
interactions

Interactions of Dolo 250 MG

Interactions with other medicines

  • Medicines used to treat nausea or vomiting like metoclopramide or domperidone
  • Medicines used to thin the blood like warfarin
  • Cholesterol lowering medicines like colestyramine, do not take this medicine within one hour of taking Dolo Suspension
  • Medicines used to treat bacterial infection like chloramphenicol

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when using Dolo Suspension?

  • Be cautious if you are a patient with liver problems, kidney problems or alcoholic, as Dolo Suspension is known to cause serious liver damage in case of overdose.
  • Caution is needed in older people too.

Q: What is the use of Dolo Suspension?

A: Dolo Suspension is used in the treatment of fever and pain.

Q: Dolo 250 syrup vs Ibugesic Plus, what is the difference?

A: Dolo 250 syrup and Ibugesic Plus are two different medications with distinct purposes. Dolo 250 syrup contains paracetamol (acetaminophen) and is primarily used to relieve pain and reduce fever. It is commonly prescribed for headaches, body aches and fever. Ibugesic Plus, on the other hand, is a combination medication that includes both ibuprofen and paracetamol. It is used to treat more severe pain, inflammation and fever, which may necessitate the combined effects of ibuprofen and paracetamol. It is critical to consult with a healthcare professional to determine the appropriate medication for your specific symptoms and condition and avoid self medication.

Q: Dolo 250 vs Calpol 250, are they the same?

A: Yes, Dolo 250 and Calpol 250 both contain the same active ingredient, paracetamol (acetaminophen) and are used to relieve pain and reduce fever. To determine which medication is best for your specific needs, it is best to consult with a healthcare professional.

Q: Dolo 250 vs P 250, are they the same?

A: Yes, Dolo 250 and P 250 both contain the same active ingredient, paracetamol (acetaminophen), which is used to relieve pain and reduce fever.
Last Updated on: 10 July 2023 | 5:11 PM (IST)

Health Articles

Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here  for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/paytm.svghttps://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svghttps://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/maestro.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svghttps://assets.pharmeasy.in/web-assets/_next/icons/visa.svghttps://assets.pharmeasy.in/web-assets/_next/icons/rupay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/diners.svg